# SDR 0201119925

- Difficulty date: April 7, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Aircraft time: 71,391 hours, 72,911 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95608924
- Part serial: 9792
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD ANTI-SKID LIGHT ILLUMINATED DURING TAKEOFF ROLL AT FAR.  CLIMBOUT AND GEAR RETRACTION WERE NORMAL.  LANDING WAS UNEVENTFUL AT MSP BUT CREW THOUGHT THE AIRCRAFT WAS A LITTLE HARD TO TAXI.  SUSPECTED A FLAT TIRE OR A DRAGGING BRAKE.  NO TIRE WAS FLAT AND INSPECTION REVEALED THE WHEEL HUB HAD FAILED.  HUBCAP AND BEARINGS WERE FOUND ON THE TAXIWAY AT FAR.  MAINTENANCE REPLACED THE DAMAGED WHEEL, NR 1 BRAKE, AND NR 1 ANTI-SKID TRANSDUCER.  ALL FUNCTIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
